Hop Hub-Integrity of Graphs


Abstract views: 9 / PDF downloads: 9

Authors

  • Sultan Senan Mahde Department of Mathematics, Faculty of Education and Science, University of Al-Baydha, Yemen
  • Abdu-Alkafi Saead Sand Department of Mathematics, Faculty of Education and Science, University of Al-Baydha, Yemen

Keywords:

Hub number, Hop hub number, Domination number, Connected hub number, Connected domination number

Abstract

The concept of hop hub-integrity is introduced as a new measure of the stability of a graph $G$ and it is defined as $ H_hI(G) = min \{|S| + m(G - S)\},$ where $S$ is hop hub set and $ m(G - S)$ is the order of a maximum component of $(G - S)$. In this paper, the hop hub-integrity of some graphs is obtained.The relations between hop hub-integrity and other parameters are determined.

Downloads

Published

15-12-2021

How to Cite

Sultan Senan Mahde, & Abdu-Alkafi Saead Sand. (2021). Hop Hub-Integrity of Graphs. International Journal of Mathematics And Its Applications, 9(4), 91–100. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/33

Issue

Section

Research Article

Most read articles by the same author(s)